# SDR USAA970341

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Corroded
- Location: Bs 377
- Part time: 41,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM .5 INCH BY .5 INCH AT CLIPNUTS STATION 377 FROM BL 0 TO LBBL 60.  INSTALLED NEW FLOORBEAM AND REPAIRED DOUBLERS PER SRM 51-20-01, SRM 20-41-02 AND SRM 53-00-51 FIGURE 203.  (M)
